Forum
SEARCH FORUM:

Forum > Health

Facebook
Twitter
Googleplus
palsoma76
New_user palsoma76 is new to Chictopia!

Make Her Feel Welcome with Chic Points
10 points - Become a fan
5 points - Vote her photos into the Style Gallery
1 point - Post a comment on her photos

When palsoma76 reaches 200 Chic Points, she will be in the Style Council!
palsoma76
posts: 1

I was supposed to get my period on the 20th (but I’m pretty irregular; it can come a few days late). 3 days later I had unplanned sex with my boyfriend for the first time. I know my hymen already broke due to sports, but I bled a little after it. He didn’t use a condom. We immediately went to get Plan B. After taking the first pill, I bled. It’s like a period but lighter. Can it be my period and that it’s just a few days late? or is it Plan B causing the bleeding? If it’s Plan B, how long does the bleeding last? My periods usually lasts 6-7 days. (I’ve read that many women bleed after taking Plan B and some consider it as a regular period.) Could it be both? Also, how long do the side effects of Plan B last? I’ve been having the nausea and abdominal pain side effects since the 24th.

posted over 2 years ago
catiebeatty
Forum_moderator
catiebeatty
posts: 1333

Yes, it’s very common to have bleeding after taking Plan B. Part of the way it works is that it makes your uterus slough all of the endometreum it’s been building up during your cycle (very similar to having your period). The part that has me a little worried is the nausea and abdominal pain you’ve been having. This doesn’t necessarily mean your pregnant, and it could just be a side effect of the Plan B, but I think you should talk to a doctor about it. I don’t think the side effects should be lasting for so long.

Hope you feel better soon!

posted over 2 years ago
 
fashion_nerd
Style_council
fashion_nerd
posts: 540

I would definitely recommend talking to a doctor about it – at least go back to the pharmacy where you purchased it and ask for a consult with the pharmacist! They will know all of the possible side effects, and can tell you if you need to see your regular doctor – and it’s free, so there’s no reason not to!

posted over 2 years ago
 
MiuSan
Style_council
MiuSan
posts: 464

The things you listed are very common after taking plan B.

But if you are still having the symptoms, you really need to get it checked. Side-effects usually fade after a couple of days max after taking plan B.

posted over 2 years ago
 
crystaldots
Style_council
crystaldots
posts: 340

Like others say, according to what you’re going through, it does sound like you have your period, but it doesn’t hurt to talk to a doctor (or a nurse at Planned Parenthood – they provide free services for low-income people).

posted over 2 years ago
REPLY TO DISCUSSION

related topics

Please log in. Don't have an account? Sign up here.
or login below
Username
Password